Alert archive / New Jersey / Small Craft Advisories in 2009

Small Craft Advisory 81, NWS Philadelphia/Mount Holly

November 6, 2009

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 6, 2009, 10:52 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2009, 10:52 AM EST (15:52 UTC)
Expired
Nov 6, 2009, 3:08 PM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WHUS71 KPHI 061552
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 AM EST FRI NOV 6 2009

ANZ430-431-450>455-062300-
/O.CAN.KPHI.GL.W.0017.000000T0000Z-091106T1700Z/
/O.NEW.KPHI.SC.Y.0081.091106T1552Z-091106T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1052 AM EST FRI NOV 6 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS WILL CONTINUE TO DIMINISH DURING THE AFTERNOON...
AND THE SMALL CRAFT ADVISORY CONDITIONS SHOULD RELAX BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
410 
WHUS71 KPHI 062008
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EST FRI NOV 6 2009

ANZ430-431-450>455-062115-
/O.CAN.KPHI.SC.Y.0081.000000T0000Z-091106T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
308 PM EST FRI NOV 6 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 6:33 AM EST, 4 hours 19 minutes earlier.

Area forecast discussion, Nov 6, 6:33 AM EST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
633 AM EST FRI NOV 6 2009

.SYNOPSIS...
A LARGE HIGH PRESSURE SYSTEM BUILDING IN FROM THE WEST WILL SETTLE
OVER OUR AREA TONIGHT AND THEN MOVE SLOWLY OFF TO THE SOUTH AND EAST
OVER THE WEEKEND. THE HIGH WILL CONTINUE TO BRING FAIR DRY WEATHER
TO OUR REGION INTO EARLY NEXT WEEK. A COLD FRONT IS FORECAST TO
MOVE ACROSS LATE TUESDAY OR TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE MOVING IN FROM THE WEST BROUGHT CLEARING SKIES
OVERNIGHT. EXPECT PLENTY OF SUNSHINE TODAY FOR OUR SOUTHERN
SECTIONS. NORTHERN AREAS WILL SEE PARTLY CLOUDY CONDITIONS AS THE
COLD AIR ADVECTION PRODUCES SOME CU/SC. EVEN THESE WILL BEGIN TO
DECREASE DURING THE AFTERNOON. TODAY WILL BE THE COLDEST DAY OF
THIS WEATHER REGIME WITH HIGHS ONLY IN THE 40S AND LOW 50S.

&&

.SHORT TERM /6PM THIS EVENING THROUGH SUNDAY NIGHT/...
THE HIGH PRESSURE SYSTEM WILL SETTLE OVER OUR AREA TONIGHT
BRINGING CLEAR SKIES AND CALM WINDS. THESE IDEAL RADIATING
CONDITIONS WILL ALLOW TEMPERATURES TO DROP INTO THE 20S TO MID
30S. THE HIGH WILL DRIFT SLOWLY OFF TO THE SOUTH AND EAST THROUGH
THE WEEKEND. THIS WILL MEAN A CONTINUATION OF FAIR DRY WEATHER. IT
WILL ALSO BRING A REBOUND IN TEMPERATURES WITH HIGHS SATURDAY IN
THE UPPER 40S AND 50S. SUNDAY WILL BE EVEN MILDER WITH HIGHS
RANGING FROM THE MID 50S TO THE MID 60S.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AN UPPER LEVEL RIDGE IS FORECAST TO BEGIN SLIDING OFF THE EAST COAST
ON MONDAY. AN UPPER LEVEL TROUGH IS EXPECTED TO DROP DOWN FROM THE
NORTHWEST ON TUESDAY AND ITS AXIS SHOULD PASS OVER OUR REGION EARLY
ON WEDNESDAY. THE TROUGH IS FORECAST TO PROGRESS TO OUR EAST ON
WEDNESDAY NIGHT AND THURSDAY, ALLOWING ANOTHER RIDGE TO BEGIN
BUILDING OVERHEAD FROM THE WEST.

AT THE SURFACE, THE HIGH PRESSURE SYSTEM WILL CONTINUE TO MOVE
SLOWLY OFF TO THE SOUTH AND EAST MONDAY INTO TUESDAY. A COLD FRONT,
ASSOCIATED WITH THE UPPER TROUGH, IS THEN FORECAST TO CROSS THE
AREA LATE TUESDAY OR TUESDAY NIGHT. ANOTHER HIGH WILL FOLLOW FOR
WEDNESDAY AND THURSDAY. WE HAVE MAINTAINED THE CHANCE OF SHOWERS
ON TUESDAY NIGHT.

BEFORE THE COLD FRONT PASSES, TEMPERATURES IN OUR REGION SHOULD BE A
BIT ABOVE NORMAL FOR THIS TIME OF THE YEAR. AFTER THE FRONT,
TEMPERATURES WILL LIKELY RETURN TO NEAR OR SLIGHTLY BELOW NORMAL
LEVELS.

&&

.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

COLD AIR ADVECTION CLOUDS STREAMING DOWN FROM THE NORTH WITH BASES
NO LOWER THAN 4,500 FT MAY BECOME BROKEN FOR A FEW HOURS...OTHERWISE
SUPER VFR WEATHER TODAY AND FOR THE NEXT COUPLE OF DAYS. GUSTY
NORTHWEST WINDS TO 25 KTS AT TIMES TO CONTINUE INTO THE LATE
MORNING THEN DIMINISHING BY 10 KTS IN THE PM THEN GENERALLY CALM
OVERNIGHT.

OUTLOOK...
HIGH PRESSURE MOVES INTO TODAY THEN OFFSHORE SATURDAY AND REMAINS IN
PLACE THROUGH EARLY NEXT WEEK. THIS SHOULD PROVIDE VFR CONDITIONS
THROUGH EARLY NEXT WEEK. A FRONTAL BOUNDARY MAY AFFECT THE AREA LATE
TUESDAY OR WEDNESDAY.

&&

.MARINE...
OFFSHORE WINDS WITH GUST TO NEAR MINIMUM GALE FORCE(34KT) UNTIL
AROUND NOONTIME THEN THEY CONTINUE DIMINISHING DURING THE LATE
AFTERNOON AND EVENING. WILL CONTINUE THE GALE WARNING UNTIL LATE
MORNING THEN SMALL CRAFT CONDITIONS FOR A FEW HOURS THIS EVENING.

OTHERWISE...HIGH PRESSURE WILL BUILD TO THE COASTAL WATERS TODAY AND
PERSIST INTO EARLY NEXT WEEK. THE NORTHWEST WINDS WILL BACK AROUND
TO THE SOUTHWEST LATE SATURDAY. SHOULD BE A COUPLE OF NICE DAYS OUT
ON THE WATER.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL NOON EST TODAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...RPW
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...IOVINO
AVIATION...EBERWINE
MARINE...EBERWINE
Hazardous weather outlook, Nov 6, 3:29 AM EST, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 AM EST FRI NOV 6 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-070830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
329 AM EST FRI NOV 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-070830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 AM EST FRI NOV 6 2009

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RPW

Nearby

Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.